MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 11G IVAS ACCESS CANNULA; INJECTOR, VERTEBROPLASTY (DOES NOT CONTAIN CEMENT)

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 11G IVAS ACCESS CANNULA; INJECTOR, VERTEBROPLASTY (DOES NOT CONTAIN CEMENT)
Catalog Number 0306330000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the procedure, the needle/cannula broke off in the patient and the case was not completed.Medical intervention was necessary by enlarging the pedicle hole to remove the device material left behind.A surgical prolongation was reported.Upon follow up, it was reported that the device was successfully removed from the patient.It was further reported that the patient was doing well and no additional procedure is planned at this time.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.

Brand Name
11G IVAS ACCESS CANNULA
Common Device Name
INJECTOR, VERTEBROPLASTY (DOES NOT CONTAIN CEMENT)
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo 00615
*   00615
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key13549554
Report Number3015967359-2022-00347
Device Sequence Number5257009
Product Code OAR
UDI-Device Identifier37613252505991
UDI-Public37613252505991
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0306330000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/27/2022
Supplement Date Received by Manufacturer01/12/2023
Initial Report FDA Received Date02/17/2022
Supplement Report FDA Received Date02/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown